Hello, I have these small bumps on the top of my hands and sometimes forearm. If i pop them a tiny bit of clear fluid comes out or a tiny spec of blood ( rarely) . I have had these before, I think usually in the winter but ive had them in the summer too. They sometime itch not not offten. I have allergies to many things, i take Diphenhydramine HCI 25 mg daily. I use aloe vera for moisturizer, but my hands started to get dry and started to use Vaseline at night. Could Vaseline cause or worsen these? I just added a picture
For these bumps, flat warts and lichen nitidus should be ruled out. Vaseline will not cause these. Lichen nitidus is characterized by 1-2 mm, discrete and uniform, shiny, flat-topped, pale flesh-colored or reddish-brown papules. Generally it is self limiting but severe cases may need glucocorticoids.
I suggest you to get it evaluated from a dermatologist.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.